# SDR FDEA202405230720

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Fwd Cargo Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT JAMB LOWER EDGE DOUBLER   FOUND WITH CHAFE, STATION 1002.3,LONGERON 39-42 RIGHT HAND SIDE. LOWER FORWARD CARGO COMPARTMENT DOOR CUTOUT AFT JAMB LOWER EDGE DOUBLER   WORK ACCOMPLISHED AS PER EA # 1-5330-T0308423C PART 6. TITLE: FUSELAGE - PLATES &   SKINS -FWD CARGO DOOR CUTOUT AFT JAMB - EXISTING REPAIR AT STA 1002.3, BETWEEN L -  39R AND L -42R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
